Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 99, NWS Grand Rapids, MI

December 25, 2012

NWS Grand Rapids, MI issued this small craft advisory at Dec 25, 2012, 3:24 PM EST. It took effect at Dec 26, 2012, 1:00 AM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 3:24 PM EST (20:24 UTC)
In effect from
Dec 26, 2012, 1:00 AM EST
Expired
Dec 27, 2012, 3:58 PM EST
In force
39 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WHUS73 KGRR 252024
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EST TUE DEC 25 2012

LMZ844>847-260430-
/O.NEW.KGRR.SC.Y.0099.121226T0600Z-121227T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
324 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM
EST THURSDAY. 

* WINDS...15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
003 
WHUS73 KGRR 252031
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 PM EST TUE DEC 25 2012

LMZ844>847-261200-
/O.CON.KGRR.SC.Y.0099.121226T0600Z-121227T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
331 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
7 AM EST THURSDAY...

* WINDS...15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
914 
WHUS73 KGRR 260211
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
911 PM EST TUE DEC 25 2012

LMZ844>847-261015-
/O.CON.KGRR.SC.Y.0099.121226T0600Z-121227T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
911 PM EST TUE DEC 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
7 AM EST THURSDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
344 
WHUS73 KGRR 260812
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 AM EST WED DEC 26 2012

LMZ848-849-261615-
/O.EXA.KGRR.SC.Y.0099.000000T0000Z-121227T1200Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
312 AM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. 

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 
  KNOTS.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-261615-
/O.CON.KGRR.SC.Y.0099.000000T0000Z-121227T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
312 AM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 
  KNOTS.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
385 
WHUS73 KGRR 261712
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1212 PM EST WED DEC 26 2012

LMZ844>849-270115-
/O.CON.KGRR.SC.Y.0099.000000T0000Z-121227T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1212 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...NORTHEAST 15 TO 30 KNOTS TODAY SHIFTING NORTH TONIGHT.

* WAVES...BUILDING TO 3 TO 6 FEET TODAY AND PERSISTING INTO
  THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
594 
WHUS73 KGRR 262102
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EST WED DEC 26 2012

LMZ844>849-270515-
/O.EXT.KGRR.SC.Y.0099.000000T0000Z-121228T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...NORTHEAST 15 TO 30 KNOTS THIS EVENING SHIFTING NORTH
  TONIGHT. WINDS WILL GRADUALLY DECREASE OUT OF THE NORTH
  THURSDAY. 

* WAVES...3 TO 6 FEET TONIGHT INTO THURSDAY BEFORE DECREASING
  THURSDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
617 
WHUS73 KGRR 270216
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
916 PM EST WED DEC 26 2012

LMZ844>849-271030-
/O.CON.KGRR.SC.Y.0099.000000T0000Z-121228T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
916 PM EST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...NORTHEAST 15 TO 30 KNOTS THIS EVENING SHIFTING NORTH 
  TONIGHT. WINDS WILL GRADUALLY DECREASE OUT OF THE NORTH 
  THURSDAY. 

* WAVES...3 TO 6 FEET TONIGHT INTO THURSDAY BEFORE DECREASING 
  THURSDAY AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
630 
WHUS73 KGRR 270814
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
314 AM EST THU DEC 27 2012

LMZ844>849-271615-
/O.CON.KGRR.SC.Y.0099.000000T0000Z-121228T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
314 AM EST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS DECREASING TO 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
977 
WHUS73 KGRR 271727
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1227 PM EST THU DEC 27 2012

LMZ844>849-280000-
/O.CON.KGRR.SC.Y.0099.000000T0000Z-121228T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1227 PM EST THU DEC 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...NORTHEAST TO NORTH WINDS OF 10 TO 20 KNOTS WILL DECREASE
  TO 5 TO 15 KNOTS THROUGH THE REMAINDER OF THE DAY.

* WAVES...3 TO 5 FOOT WAVES AT MIDDAY OUT TOWARD THE 5 MILE MARK
  WILL GRADUALLY SUBSIDE THROUGH THE AFTERNOON TO 1 TO 3 FEET
  TOWARDS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
713 
WHUS73 KGRR 272058
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EST THU DEC 27 2012

LMZ844>849-272200-
/O.CAN.KGRR.SC.Y.0099.000000T0000Z-121228T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
358 PM EST THU DEC 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW ADVISORY CRITERIA THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WINDS AND WAVES SHOULD
REMAIN BELOW ADVISORY CRITERIA NOW INTO SATURDAY MORNING.

$$

DUKE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 3:24 PM EST, 0 minutes earlier.

Area forecast discussion, Dec 25, 3:24 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EST TUE DEC 25 2012

.SYNOPSIS...
ISSUED AT 324 PM EST TUE DEC 25 2012

SNOW AND BLOWING SNOW TO BRING HAZARDOUS TRAVEL CONDITIONS WEDNESDAY
AND WEDNESDAY NIGHT ESPECIALLY TO LOCATIONS SOUTH AND EAST OF GRAND
RAPIDS.  OTHERWISE...SCATTERED CHANCES FOR ADDITIONAL LIGHT SNOW
POSSIBLE THROUGH THE REMAINDER OF THE NEXT SEVEN DAYS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 324 PM EST TUE DEC 25 2012

SNOW AND BREEZY CONDITIONS TO RETURN LATE WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...ESPECIALLY SOUTH AND EAST OF GRAND RAPIDS. THIS
SNOW AND ANY BLOWING SNOW TO CAUSE SOME TRAVEL HEADACHES ON AREA
ROADWAYS FOR ALL TRAVELERS. GREATEST IMPACT OF THIS STORM STILL
LOOK TO BE LOCATIONS ALONG AND TO THE SOUTH AND EAST OF INTERSTATE
69...INCLUDING US 127.

ACCUMULATIONS UP TO 4 INCHES POSSIBLE THE FURTHER SOUTH AND EAST
AWAY FROM I-69 YOU GO...BUT A GENERAL 2-4 INCH EVENT SOUTH OF I-69
IS SHAPING UP. WEST AND NORTH OF I-69 ACCUMULATIONS TAPER DOWN
FROM 2 INCHES TO NONE. A LINE FROM HOLLAND TO GRAND RAPIDS TO
ALMA AND POINTS NORTH APPEAR RIGHT NOW TO BE THOSE WHO HAVE THE
BEST CHANCE OF NOT RECEIVING ANY ACCUMULATING SNOW FROM THIS EVENT.
EXPECTATION IS THAT IF ACCUMULATION FORECAST WERE TO CHANGE OVER
THE NEXT 24 HOURS...IT WOULD LIKELY GO LOWER WITH HEAVIER AMOUNTS
SHIFTING FURTHER TO THE SOUTHEAST.

REGARDLESS...MAIN TRAVEL CORRIDORS LIKELY TO SEE THE IMPACTS OF
SOME SNOW ALONG WITH BLOWING SNOW SO PUBLIC ADVISORIES HAVE BEEN
POSTED FOR THIS EVENT.

SNOW AND WINDS EXIT QUICKLY OVERNIGHT WEDNESDAY NIGHT WITH ONLY
SOME LINGERING LIGHT SNOW OVER FAR SOUTHEAST LOWER MICHIGAN
THROUGH AROUND NOON THURSDAY.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 324 PM EST TUE DEC 25 2012

CONFIDENCE HAS INCREASED THAT WE WILL SEE LIGHT SNOW IN THE FRIDAY
THROUGH SATURDAY TIME FRAME.  WARM ADVECTION AND ISENTROPIC LIFT ON
FRIDAY SHOULD BRING SNOW.  THEN AN INVERTED TROUGH PASSES THROUGH
FRIDAY NIGHT/SATURDAY...ADDING LIFT AND MOISTURE.  HOWEVER THIS SNOW
SHOULD BE LIGHT...IN THE ORDER OF AN INCH OR TWO OVER THE 36 HOUR
PERIOD.  HAVE INCREASED POPS FOR MOST AREAS THROUGH THESE PERIODS.

THE SATURDAY NIGHT THROUGH TUESDAY TIME FRAME LOOKS FAIRLY QUIET.
THERE MAY BE SOME LAKE EFFECT SNOW SHOWERS AROUND...BUT THESE LOOK
MINIMAL AS H8 TEMPS WARM ON SUNDAY.  THE GFS HINTS AT A STRONG SURGE
OF COLD AIR MONDAY NIGHT/TUESDAY WHICH COULD PERK UP THE LES...BUT
THE EURO IS MUCH MORE ZONAL WITH STABLE H8 TEMPS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1246 PM EST TUE DEC 25 2012

CONDITIONS ARE EXPECTED TO REMAIN VFR OVER THE NEXT 24 HOURS...WITH ONLY
PATCHY MVFR CEILINGS AROUND THIS AFTERNOON.

NE WINDS WILL BEGIN TO INCREASE PRIOR TO DAYBREAK WED WITH GUSTS
TO 15 TO 20 KNOTS. AS A STORM SYSTEM APPROACHES ON WED...CEILINGS
WILL BEGIN TO LOWER BY MID MORNING. HOWEVER ANY SNOW SHOULD HOLD
OFF UNTIL AFTER 18Z.

AS AN OUTLOOK...THE SNOW IS EXPECTED TO BECOME STEADIER AFTER 21Z
WED FOR AZO...BTL...LAN AND JXN. IFR CONDITIONS WILL BE LIKELY BY THEN.

&&

.MARINE...
ISSUED AT 324 PM EST TUE DEC 25 2012

WINDS OF 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WILL
RESULT IN WAVES UP TO 5 FEET FOR THOSE LOCATIONS FROM ST JOSEPH TO
WHITEHALL. OTHERWISE...WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED
WITH WAVES OF 2 TO 4 FEET.

&&

.HYDROLOGY...
ISSUED AT 324 PM EST TUE DEC 25 2012

SNOW IS EXPECTED ON AND OFF THROUGH THE NEXT WEEK...BUT WATER
CONTENT IN THE SNOW IS NOT ENOUGH TO RESULT IN ANY HYDROLOGIC
CONCERNS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY FROM 10 AM WEDNESDAY TO 7 AM EST
     THURSDAY FOR MIZ058-059-065>067-072>074.

LM...SMALL CRAFT ADVISORY FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY
     FOR LMZ844>847.
&&

SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM...JK
AVIATION...JK
HYDROLOGY...MACZKO
MARINE...MACZKO
Hazardous weather outlook, Dec 25, 3:41 AM EST, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
341 AM EST TUE DEC 25 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
341 AM EST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS TRAVEL CONDITIONS DUE TO SNOW AND BLOWING SNOW ARE
LIKELY WEDNESDAY AFTERNOON INTO THE EARLY MORNING HOURS OF
THURSDAY SOUTH AND EAST OF GRAND RAPIDS. TWO TO FIVE INCHES OF
SNOW IS EXPECTED NEAR AND SOUTH OF INTERSTATE 69. BETWEEN THERE
AND GRAND RAPIDS EXPECT ONE TO TWO INCHES OF SNOW. LITTLE IF ANY
SNOW IS EXPECTED NORTH AND WEST OF GRAND RAPIDS. GUSTY NORTH WINDS
WILL LIKELY RESULT IN SOME BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED SNOW AMOUNTS TO THE
NATIONAL WEATHER SERVICE.

LMZ844>849-260845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
341 AM EST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT WEDNESDAY INTO
THURSDAY DUE TO NORTH WINDS TO 30 KNOTS BUILDING WAVES TO 6 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED SNOW AMOUNTS TO THE
NATIONAL WEATHER SERVICE.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 11:26 AM ESTWinter Weather AdvisoryGRRBarry, Calhoun, Clinton, Eaton, Ingham, Ionia and 2 more40 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.